advertisement
Question
Posted by: JVV | 2009/02/14

DEPRESSION

i AM ON PROZAK AND ZOLNOXS AND HAVE BEEN STILL NOT SLEEPING AND FEELING ANXIOUS WHAT DO i DO

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you ask your doctor to adjust your medication. Your anti-depressant can be change to something like Cilift and he can add a light sleeping tablet or Trepilene.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement